# SDR IPXA2018101524945

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 39,683 hours, 5,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crash Axe
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK CRASH AXE HAS A DAMAGED EDGE.  REPLACED THE CRASH AXE IAW MM 25-60-00.
